Inclusion indices of Quasi-Banach Spaces



Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano Rodríguez, Antonio and Martínez, Antón (2007) Inclusion indices of Quasi-Banach Spaces. Bollettino della Unione Matematica Italiana. Sezione B: articoli di Bollettino dell unione matematica italiana. Sezione B: articoli di ricerca matematica, 10 (1). pp. 99-117. ISSN 0392-4041

Item Type:Article
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:22391
Deposited On:16 Jul 2013 10:10
Last Modified:22 Oct 2013 16:17

Origin of downloads

Repository Staff Only: item control page